Jump to content

SomebodySomewhere

Members
  • Content Count

    114
  • Joined

  • Last visited

  • Days Won

    3

SomebodySomewhere last won the day on October 29

SomebodySomewhere had the most liked content!

Community Reputation

9 Neutral

2 Followers

About SomebodySomewhere

  • Rank
    Senior Member

Recent Profile Visitors

1,369 profile views
  1. It's possible it's HPPD, but I'd still rule other things out, especially since I'm not a Doctor. HPPD can go away over time, for other's it's permanent. I've been taking Clonazepam/Klonopin for over a decade to treat HPPD, and it works very well. It's the best treatment option in terms of effectivness at getting rid of symptoms, just understand it isn't a cure, and it's highly addictive (and dangerous to suddenly stop taking). If you determine it is indeed HPPD, then I would suggest Clonazepam, the lowest dose possible. You'd need to take it every day in order to get proper refl
  2. Hi, First I'd visit a Doctor to rule out other possibilities, just to be safe. If you do have HPPD, there isn't a cure per-se, but there are ways of managing it, and if you search the forum you'll find accounts of people who've had it go away over time, and others that claim success with specific treatments and techniques. Minimizing stress, focusing on things you enjoy doing that aren't too visually stimulating, have a good diet, get proper vitamin intake, and obviously stay away from all drugs. IMO, Clonazepam is the best medication for HPPD, with the most research backing it
  3. I'm not so sure a headache is a common symptom of HPPD, I don't remember ever having headaches. You might want to visit a Doctor and rule out other possibilities. Maybe it triggered migraines? It's possible I suppose, especially Migraine with Aura, which can have visual symptoms. Epilepsy might also be possible. I wouldn't determine that it's HPPD yet based on the information you've given.
  4. Yes, it's possible to develop HPPD after 3 weeks after ecstasy use. It's possible after using it even once. Can you list every symptom you've had since then in detail? Are you still using any drugs, including pot? You've mentioned: light sensitivity, floaters, anxiety, stress, visual snow, tinnitus. Anything else? With light sensitivity, have you noticed fluorescent lights especially make things worse? Any geometric patterns on surfaces? Any motion trails? Right now it's important to remain free of any drugs to be on the safe side. I know this forum isn't very active, but I
  5. Hi, You haven't gone into enough detail. How long has this been going on, and did it start after one particular trip? Having read through this board, do you experience other symptoms people talk about, like depersonalization/derealization, bad anxiety? The more info the more we can help. Also, quit using weed IMMEDIATELY, if you don't, and you do have HPPD, you're going to make it much worse.
  6. Um, what? Curious what you're talking about. Same with "bad for people with severe methylation issues ", what do you mean (in regards to NAC)? You also mention genetic mutations, do you have other disorders besides HPPD? I'm not trying to be a jerk, but intranasal insulin? Why are you recommending that? Same with Kava: Kava can cause bad liver damage unless prepared a certain way.
  7. I just looked up a list of all possible Lamictal side effects here: https://www.drugs.com/sfx/lamictal-side-effects.html Under "Symptoms of overdose" it lists continuous, uncontrolled back and forth or rolling eye movements (severe). Under less severe side effects, muscle spasms and other similar symptoms are listed as well. Sounds like the Lamictal could be causing it, but I'm not a Doctor.
  8. Fantastic idea, thank you, Just so you know, people have been listing their Doctors in this topic for a while, if you'd like some names to start with:
  9. Hi, I don't think I've ever had that happen, but it's worth hearing what others say. Are you certain that the Lamictal isn't causing this? Does it ever feel as though a seizure is going to happen, or is strictly the eye twitching?
  10. That made me laugh pretty hard. There is some truth to that though. But, just realized I keep violating my own privacy. Deleted what I said.
  11. You are lucky, and good for you: 40 years is a long time, especially considering how high divorce rates are. Any tips on keeping things going for that long? That's impressive.
  12. Update? It's been almost two weeks, I'm curious how this has worked for you.
  13. Yeah, we can tell you just toked: this has nothing to do with the topic... @rlopes I don't get that myself, but you're right, likely related to anxiety. Even if you're not actively feeling more anxious than normal, am I correct in assuming there's always some underlying level of anxiety?
  14. Update: As of yesterday I have been taking L-Theanine. I must say, unlike most herbal supplements, I'm actually noticing a pretty decent calming effect. It's too early to know for sure, but if it continues to work this well after a month of use, I think it will be time to begin slowly tapering off of my Klonopin. I've also been using California Poppy extract, which I'm also finding helpful.
  15. Double-post but I feel this is worth mentioning. I just took the survey, and one improvement I would suggest, if you don't mind, is having multiple options to list drugs under "Other". There are tons and tons of psychedelic drugs out there, and your list only has a handful of available options. Other than that, good work, hopefully everyone fills this out. If you haven't already, you should also post this on the HPPD sub-reddit.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.